Works matching DE "CHARACTERISTIC classes"
Results: 75
Characteristic classes on Grassmannians.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 492, doi. 10.3906/mat-1302-54
- By:
- Publication type:
- Article
Characteristic Classes of Singular Toric Varieties.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 12, p. 2177, doi. 10.1002/cpa.21553
- By:
- Publication type:
- Article
EQUIVARIANT COHOMOLOGICAL CHERN CHARACTERS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1025, doi. 10.1142/S0218196705002773
- By:
- Publication type:
- Article
Sliced G[sub a] Actions.
- Published in:
- International Journal of Algebra & Computation, 2001, v. 11, n. 1, p. 19, doi. 10.1142/S0218196701000413
- By:
- Publication type:
- Article
Splitting Madsen-Tillmann spectra I. Twisted transfer maps.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 2, p. 263, doi. 10.36045/bbms/1530065013
- By:
- Publication type:
- Article
Conjugation spaces and equivariant Chern classes.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 1, p. 77, doi. 10.36045/bbms/1366306715
- By:
- Publication type:
- Article
The FKMM-invariant in low dimension.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 5, p. 1225, doi. 10.1007/s11005-017-1029-9
- By:
- Publication type:
- Article
Markov-Dubins path via optimal control theory.
- Published in:
- Computational Optimization & Applications, 2017, v. 68, n. 3, p. 719, doi. 10.1007/s10589-017-9923-8
- By:
- Publication type:
- Article
On some very strong compactness conditions.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 130, n. 1/2, p. 188, doi. 10.1007/s10474-010-0007-9
- By:
- Publication type:
- Article
Characteristic Classes and Hitchin Systems. General Construction.
- Published in:
- Communications in Mathematical Physics, 2012, v. 316, n. 1, p. 1, doi. 10.1007/s00220-012-1585-x
- By:
- Publication type:
- Article
A theory of characteristic currents associated with a singular connection.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 1994, v. 31, n. 1, p. 54, doi. 10.1090/S0273-0979-1994-00497-5
- By:
- Publication type:
- Article
ON ALTERNATING PHRASE-STRUCTURE GRAMMARS.
- Published in:
- International Journal of Foundations of Computer Science, 2010, v. 21, n. 1, p. 1, doi. 10.1142/S0129054110007106
- By:
- Publication type:
- Article
MOTIVIC EULER CHARACTERISTICS AND WITT-VALUED CHARACTERISTIC CLASSES.
- Published in:
- Nagoya Mathematical Journal, 2019, v. 236, p. 251, doi. 10.1017/nmj.2019.6
- By:
- Publication type:
- Article
Age-dependent frequencies of NPM1 mutations and FLT3-ITD in patients with normal karyotype AML (NK-AML).
- Published in:
- Annals of Hematology, 2012, v. 91, n. 1, p. 9, doi. 10.1007/s00277-011-1280-6
- By:
- Publication type:
- Article
On the topology and the geometry of SO(3)-manifolds.
- Published in:
- Annals of Global Analysis & Geometry, 2011, v. 40, n. 1, p. 67, doi. 10.1007/s10455-010-9245-x
- By:
- Publication type:
- Article
Minimizability of developable Riemannian foliations.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 38, n. 2, p. 119, doi. 10.1007/s10455-010-9203-7
- By:
- Publication type:
- Article
Level ground and uphill cycling ability in elite female mountain bikers and road cyclists.
- Published in:
- 2008
- By:
- Publication type:
- journal article
Modifications of bundles, elliptic integrable systems, and related problems.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 177, n. 1, p. 1281, doi. 10.1007/s11232-013-0106-1
- By:
- Publication type:
- Article
Vanishing of Chern Classes of the De Rham Bundles for Some Families of Moduli Spaces.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 5, p. 1525, doi. 10.1080/00927870601168988
- By:
- Publication type:
- Article
ILLUSTRATED PLANT LIFE. - (V.).
- Published in:
- Journal of Education, 1895, v. 41, n. 11, p. 189, doi. 10.1177/002205749504111a01
- Publication type:
- Article
THE CITRUS FRUITS.-(I.).
- Published in:
- Journal of Education, 1895, v. 41, n. 11, p. 178
- By:
- Publication type:
- Article
Integrating attribute and space characteristics in choropleth display and spatial data mining.
- Published in:
- International Journal of Geographical Information Science, 2000, v. 14, n. 7, p. 649, doi. 10.1080/136588100424954
- By:
- Publication type:
- Article
WILD RAMIFICATION AND THE CHARACTERISTIC CYCLE OF AN ℓ-ADIC SHEAF.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2009, v. 8, n. 4, p. 769, doi. 10.1017/S1474748008000364
- By:
- Publication type:
- Article
Characteristic forms of complex Cartan geometries.
- Published in:
- Advances in Geometry, 2011, v. 11, n. 1, p. 138, doi. 10.1515/ADVGEOM.2010.044
- By:
- Publication type:
- Article
A lower bound for the second sectional geometric genus of polarized manifolds.
- Published in:
- Advances in Geometry, 2005, v. 5, n. 3, p. 431, doi. 10.1515/advg.2005.5.3.431
- By:
- Publication type:
- Article
On the second sectional geometric genus of quasi-polarized manifolds.
- Published in:
- Advances in Geometry, 2004, v. 4, n. 2, p. 215, doi. 10.1515/advg.2004.014
- By:
- Publication type:
- Article
HEREDITARY CIRCULARITY FOR ENERGY MINIMAL DIFFEOMORPHISMS.
- Published in:
- Conformal Geometry & Dynamics, 2017, v. 21, n. 14, p. 369, doi. 10.1090/ecgd/315
- By:
- Publication type:
- Article
On E∞-structure of the generalized Chern character.
- Published in:
- Bulletin of the London Mathematical Society, 2010, v. 42, n. 4, p. 680, doi. 10.1112/blms/bdq026
- By:
- Publication type:
- Article
Surjectivity of the Comparison Map in Bounded Cohomology for Hermitian Lie Groups.
- Published in:
- IMRN: International Mathematics Research Notices, 2012, v. 2012, n. 9, p. 2068
- By:
- Publication type:
- Article
Singular Chern Classes of Schubert Varieties via Small Resolution.
- Published in:
- IMRN: International Mathematics Research Notices, 2010, v. 2010, n. 8, p. 1371, doi. 10.1093/imrn/rnp174
- By:
- Publication type:
- Article
Geometric inflexibility and 3-manifolds that fiber over the circle.
- Published in:
- Journal of Topology, 2011, v. 4, n. 1, p. 1, doi. 10.1112/jtopol/jtq032
- By:
- Publication type:
- Article
A CHARACTERIZATION OF (yt, y2)-TREES.
- Published in:
- Discussiones Mathematicae: Graph Theory, 2010, v. 30, n. 3, p. 425
- By:
- Publication type:
- Article
James bundles.
- Published in:
- Proceedings of the London Mathematical Society, 2004, v. 89, n. 1, p. 217, doi. 10.1112/S0024611504014674
- By:
- Publication type:
- Article
Toward Understanding Strategic Issue Diagnosis.
- Published in:
- Strategic Management Journal (John Wiley & Sons, Inc.) - 1980 to 2009, 1983, v. 4, n. 4, p. 307, doi. 10.1002/smj.4250040403
- By:
- Publication type:
- Article
Odd Chern-Simons Theory, Lie Algebra Cohomology and Characteristic Classes.
- Published in:
- Communications in Mathematical Physics, 2010, v. 300, n. 3, p. 789, doi. 10.1007/s00220-010-1102-z
- By:
- Publication type:
- Article
On Differential Characteristic Classes of Metrics and Connections.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 223, n. 6, p. 763, doi. 10.1007/s10958-017-3386-4
- By:
- Publication type:
- Article
Chern–Simons forms for ℝ-linear connections on Lie algebroids.
- Published in:
- International Journal of Mathematics, 2018, v. 29, n. 13, p. N.PAG, doi. 10.1142/S0129167X18500945
- By:
- Publication type:
- Article
Modules of Constant Jordan Type with Small Non-Projective Part.
- Published in:
- Algebras & Representation Theory, 2013, v. 16, n. 1, p. 29, doi. 10.1007/s10468-011-9291-5
- By:
- Publication type:
- Article
On localizations of the characteristic classes of ℓ-adic sheaves and conductor formula in characteristic p > 0.
- Published in:
- Mathematische Zeitschrift, 2011, v. 269, n. 1/2, p. 411, doi. 10.1007/s00209-010-0743-0
- By:
- Publication type:
- Article
On Kontsevich’s characteristic classes for higher dimensional sphere bundles I: the simplest class.
- Published in:
- Mathematische Zeitschrift, 2009, v. 262, n. 3, p. 683, doi. 10.1007/s00209-008-0396-4
- Publication type:
- Article
Equality of pressures for diffeomorphisms preserving hyperbolic measures.
- Published in:
- Mathematische Zeitschrift, 2009, v. 261, n. 4, p. 711, doi. 10.1007/s00209-008-0345-2
- By:
- Publication type:
- Article
SOME COMMUTATIVITY THEOREMS FOR *-PRIME RINGS WITH (σ,τ)-DERIVATION.
- Published in:
- Bulletin of the Iranian Mathematical Society, 2016, v. 42, n. 5, p. 1197
- By:
- Publication type:
- Article
REMARKS ON BIANCHI SUMS AND PONTRJAGIN CLASSES.
- Published in:
- Journal of the Australian Mathematical Society, 2014, v. 97, n. 3, p. 365, doi. 10.1017/S1446788714000366
- By:
- Publication type:
- Article
The Structure of AdS Black Holes and Chern–Simons Theory in 2+1 Dimensions.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 1999, v. 14, n. 4, p. 505, doi. 10.1142/S0217751X99000257
- By:
- Publication type:
- Article
DETERMINING THE CHARACTERISTIC NUMBERS OF SELF-INTERSECTION MANIFOLDS.
- Published in:
- Journal of the London Mathematical Society, 2000, v. 62, n. 1, p. 278, doi. 10.1112/S0024610700008930
- By:
- Publication type:
- Article
ON THE SECOND STIEFEL-WHITNEY CLASS OF SCALED TRACE FORMS OF CENTRAL SIMPLE ALGEBRAS.
- Published in:
- Journal of the London Mathematical Society, 2000, v. 61, n. 2, p. 335, doi. 10.1112/S0024610799008431
- By:
- Publication type:
- Article
OS DIAGRAMAS DE C. S. PEIRCE PARA AS DEZ CLASSES DE SIGNOS.
- Published in:
- Trans/Form/Ação, 2013, v. 36, n. 3, p. 155, doi. 10.1590/S0101-31732013000300009
- By:
- Publication type:
- Article
Characteristic classes for GO(2 n) in étale cohomology.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2013, v. 123, n. 2, p. 225, doi. 10.1007/s12044-013-0121-z
- By:
- Publication type:
- Article
PONTRYAGIN OPTIMALITY CONDITIONS FOR GENERALIZED BILEVEL OPTIMAL CONTROL PROBLEMS WITH PURE STATE INEQUALITY CONSTRAINTS.
- Published in:
- Journal of Applied & Numerical Optimization, 2024, v. 6, n. 2, p. 229, doi. 10.23952/jano.6.2024.2.05
- By:
- Publication type:
- Article
Entropy-minimizing models of surface diffeomorphisms relative to homoclinic and heteroclinic orbits.
- Published in:
- Dynamical Systems: An International Journal, 2005, v. 20, n. 4, p. 369, doi. 10.1080/14689360500133209
- By:
- Publication type:
- Article